# SDR 95ZZZX2245

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Guangzhou Aircraft Maintenance Engineering Company, repair station GJPY002L
- Aircraft: N769BE
- Make and model: Boeing 757236
- Aircraft serial: 24118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraculic Line
- Part number: S11504D0232
- Condition: Failed
- Location: Lt Mlg Downlock
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

FLT 3551.  'L HYD QTY' MESSAGE DISPLAYED AFTER TAKEOFF.  THE LEFT HYDRAULIC QUANTITY DECREASED RAPIDLY.  INTERRUPTED THE FLIGHT AND EXTENDED LANDING GEAR WITH STANDBY SYSTEM.  TOWED TO PARKING APRON AFTER LANDING.  CHECK FOUND THE HYDRAULIC DUCT FOR LT LANDING GEAR DOWNLOCK ACTUATOR BROKEN.  REPLACED THE DUCT.  OKAY.
